# SDR SWIA201439143

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 21,103 hours, 12,870 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT & LT TRANSFER SHUTOFF VALVE CAUTION INFLIGHT.  PERFORMED THE FIM LRU CHECK WITH NO FURTHER FAULTS.
